# SDR CA960126004

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B36
- System (JASC): 3233 · Landing Gear Actuator
- Part: Mlg Solenoid
- Part number: K306
- Condition: Burnt Contacts
- Location: Main Contacts
- Part time: 7,920 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L, H, O

## Discrepancy

(CAN)THE CREW SELECTED GEAR DOWN ON APPROACH AND THE GEAR DOORS OPENED BUT NOTHING FURTHER HAPPENED. THEY THEN NOTICED THAT THE GEAR MOTOR CIRCUIT MOTOR HAD TRIPPED. THE BREAKER WAS RESET AND THE GEAR CYCL ED AGAIN WITH THE SAME RESULTS. EMERGENCY EXTENSION WAS PERFORMED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. INSPECTION REVEALED THE MAIN CONTACTS ON THE SOLENOID MOTOR WERE FUSED. THE SOLENOID CONTACTS WERE DRESSED OUT AND THE MOTOR RETURNED TO SERVICE.
